# SDR DALA2022081705575

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,656 hours, 30,137 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT AT 1R INOP. CORRECTIVE ACTION: CLEANED GIRT BAR FLOOR FITTINGS. PERFORMED EXAMINATION OF GIRT BAR LOCK/SLIDER REF B757AMM 25-66. ENGAGED ANNUNCIATION LIGHT OPN NML. (2365814)
